# SDR CHQA20121209459

- Difficulty date: December 9, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 29,977 hours, 24,492 cycles
- Engine: Rroyce AE3007A12
- Engine time: 23,091 hours, 19,046 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 4228
- Condition: Faulty
- Location: Te Flap
- Part time: 24,330 hours, 19,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A FLAP FAIL MESSAGE AFTER GEAR RETRACTION.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE FLAPS AND A FLAP LOW SPEED MESSAGE APPEARED.  THE ITEM WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 12/10/2012 BY REPLACING THE FLAP ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
